# SDR FDEA201607042251

- Difficulty date: July 4, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67291
- Part serial: 48402
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT UPPER SURFACE FOUND DENTED AT STA XOS 554.894 TO STA 560.200.  DENT EXCEEDED LIMIT OF ALLOWABLE SRM 57-40-02-2R FIG 201 REPAIR 6.  DAMAGED AREA TRIM OUT AND REPAIR DOUBLER INSTALLED PER EA 1-5750-T0326476.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  REFER TO WRI 57504763 FOR WORK DETAILS.
